# SDR UPS03841353

- Difficulty date: October 2, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY EXIT LIGHTS INOPERATIVE.     REPLACED EMERGENCY DISARM/ARM SWITCH ASSY. SWITCH TESTS OK.
